# SDR 99ZZZX654

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7WA
- Make and model: Beech S35
- Aircraft serial: D7668
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: HRJ0193
- Condition: Corroded
- Location: Turbocharger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS MODIFIED UNDER STC SA2556 TO INSTALL TSIO-520 ENGINE.  EXHAUST CLAMP TO LEFT TURBOCHARGER FAILED DUE TO CORROSION ALLOWING HOT EXHAUST GASSES TO MELT ALL ELECTRICAL WIRING AND VOLTAGE REGULATOR ON LEFT SIDE OF FIREWALL.  THIS BYPASSED MASTER SWITCH SO POWER COULD NOT BE SHUT DOWN WHICH DID FURTHER DAMAGE TO ELECTRICAL SYSTEM.  SUBMITTER STATED CAUSED BY CLAMP FAILURE, NEEDS BETTER INSPECTION OF TURBOS AND EXHAUST.
